# SDR 20000809SH004

- Difficulty date: August 1, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N4128M
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449068
- Engine: Cont TSIO360E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6324
- Part serial: 98021118
- Condition: Failed
- Location: Left
- Part time: 645 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TEST RUN SHOWED MAGNETO TO BE DEAD.  REMOVED AND DISASSEMBLED MAGNETO.  FOUND WIPER TAB FOR DISTRIBUTOR GEAR TO BE SHEARED OFF OF GEAR.  (X)
